CheckEmoji Community · the emoji forum
🏠 Home 🆕 What's new ❓ Unanswered 🔥 Popular 📡 RSS Members 👥 0 online log in · register
Home › Jesse Smith6 › Posts

Posts by Jesse Smith6

2 posts shown.

Nathan Baker said:A drop in libido can definitely be a side effect of oral contraceptives; it's actually listed in the fine print. Personally, my own drive actually went up once I started them, mostly because that constant, nagging anxiety about pregnancy finally evaporated, and I honestly don't know a single woman whose desire plummeted because of them, so I suspect it might not be quite as common as people claim. Before you pin the whole thing on the medication, though, maybe take a moment to consider whether the issue might actually be rooted in the relationship itself rather than the chemistry.

I honestly don't know what to tell you. Everything seems to be working fine.
Hey guys, I'm dating a girl who started taking birth control pills. In my opinion, it’s a great way to handle contraception since you don't have to worry about unplanned pregnancy, but these things definitely come with side effects. For her, her libido has completely tanked—both sex drive and general interest. We rarely get to hook up anyway because we don't have much privacy, and even when we do, she isn't feeling it. I should have mentioned that before she started the pill, she was a totally different person. We used to go at it multiple times a day. I'm wondering if any of you have dealt with this, how you handled it, or if anyone knows why such a drastic change happens. Don't think I'm just some jerk obsessing over sex; I've got plenty of patience, but right now, I'm honestly in a tough spot.